# SDR ASOA20120524107

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 929
- Aircraft time: 18,888 hours, 10,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA FWD DIGITAL CORRODED IN SEVERAL AREAS BEYOND LIMITS.  REMOVED CORROSION, FABRICATED FILLER AND DOUBLER, PRIMED AND PAINTED.
